MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES RI ROBOTIC DRILL ATTACHMENT; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES RI ROBOTIC DRILL ATTACHMENT; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number ROB10015
Medical Device Problem Codes Difficult to Insert (1316); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
 
Event or Problem Description
It was reported that, during a cori assisted tka, the milling cutter could not be locked in the real intelligence robotic drill; afterwards, the drill with the tracker and ri robotic drill attachment could not be disassembled using the kpc testing.The procedure was resumed, without any delays, by switching the surgical technique into a manual procedure.No patient injury was reported to this issue.
 
Additional Manufacturer Narrative
Section h10: the ri robotic drill attachment, part number rob10015, serial number (b)(6), used for treatment was not returned for evaluation, therefore a device analysis was unable to be performed.A complaint history review for similar reported/confirmed complaints has identified prior events.A review of manufacturing records indicate the device met all specifications upon release into distribution.The real intelligence cori for knee arthroplasty user manual provides guidelines for recovering to a fully manual procedure in the "recovery procedure guidelines, appendix d".The failure mode and associated risk have been anticipated within the risk file and the documented risk level is still adequate.A historical escalation event review was not completed since the product was not returned and no evidence was made available to link the complaint to an escalation event.Although the reported problem was not confirmed through a visual or functional evaluation, factors contributing to the reported symptom may have been associated with a loose drill attachment retaining nut.Based on the investigation, no containment or corrective action is recommended or required at this time.Should any additional information be received the complaint will be reopened.The failure mode will continue to be closely monitored through complaint investigation and trended through post market surveillance activities.Internal complaint reference number: (b)(4).

Brand Name
RI ROBOTIC DRILL ATTACHMENT
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key17326115
Report Number3010266064-2023-00128
Device Sequence Number14836888
Product Code OLO
UDI-Device Identifier00885556757345
UDI-Public00885556757345
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K193120
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberROB10015
Device Catalogue NumberROB10015
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2023
Supplement Date Received by Manufacturer08/17/2023
Initial Report FDA Received Date07/14/2023
Supplement Report FDA Received Date08/18/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PN: ROB10024 / SERIAL NUMBER: SN: (B)(6).
Patient SexUnknown